Generic properties of conditional exponential stability. XI
Differencialʹnye uravneniâ, Tome 21 (1985) no. 6, pp. 946-955
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_6_a3,
author = {V. M. Millionshchikov},
title = {Generic properties of conditional exponential stability. {XI}},
journal = {Differencialʹnye uravneni\^a},
pages = {946--955},
year = {1985},
volume = {21},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_6_a3/}
}
V. M. Millionshchikov. Generic properties of conditional exponential stability. XI. Differencialʹnye uravneniâ, Tome 21 (1985) no. 6, pp. 946-955. http://geodesic.mathdoc.fr/item/DE_1985_21_6_a3/